# SDR AALA202401301258

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 70,539 hours, 28,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD PARTITION RED EMERGENCY PATHWAY LIGHT INOPERATIVE. RELAMPED FORWARD PARTITION RED EMERGENCY PATHWAY LIGHT PER AMM 33-51-19.
